Aug 27, 2001
Hello- I hope you can offer some help. I have been experiencing trobbing in my feet for the past couple of years. It seems to be worse latter in the say, which seems to make sense. I recently went off of D4t and I am hoping that this might help in the long run. A friend suggest I see this Dr(chiro) who does a nutritonal analysis, via saliva and other means, to determine if you are lacking or low in certain nutrients, etc. Of course, I am sure there are supplements he could and would suggest if you were lacking in certain things. Does this make any sense??? Would it be a waist of time and money. Or is the nerve damage simply beyond repair - or likely not to respond to just a better diet, or certain supplements.
Also, when the pain gets pretty bad I will take a 600mg Ibprofen . Is this the best option for me? Would something else be more effective? Any ideas?
Response from Dr. Bartlett
Dear Neal, it may take several months for D4T-associated peripheral neuropathy to respond to interruption of the drug. Therefore I am hopeful that your symptoms will improve. There are specific vitamin deficiencies which can result in peripheral neuropathy; most notably folic acid and vitamin B12. Your doctor can check your levels of these with a blood test. For pain that does not improve with ibuprofen a variety of things have been tried including Neurontin and amitriptyline. Good luck!
help, does cleaning a razor with acohol work????????? l
B-hump removed, better...but
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.